On Denjoy property and on approximate partial derivatives

Satya Narayan Mukhopadhyay

Czechoslovak Mathematical Journal (1973)

  • Volume: 23, Issue: 4, page 567-574
  • ISSN: 0011-4642

How to cite

top

Mukhopadhyay, Satya Narayan. "On Denjoy property and on approximate partial derivatives." Czechoslovak Mathematical Journal 23.4 (1973): 567-574. <http://eudml.org/doc/12753>.

@article{Mukhopadhyay1973,
author = {Mukhopadhyay, Satya Narayan},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {4},
pages = {567-574},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On Denjoy property and on approximate partial derivatives},
url = {http://eudml.org/doc/12753},
volume = {23},
year = {1973},
}

TY - JOUR
AU - Mukhopadhyay, Satya Narayan
TI - On Denjoy property and on approximate partial derivatives
JO - Czechoslovak Mathematical Journal
PY - 1973
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 23
IS - 4
SP - 567
EP - 574
LA - eng
UR - http://eudml.org/doc/12753
ER -

References

top
  1. A. M. Bruckner, 10.1307/mmj/1028999475, Mich. Math. J. 13 (1966), 15-26. (1966) Zbl0141.05902MR0188375DOI10.1307/mmj/1028999475
  2. A. M. Bruckner, J. B. Bruckner, 10.1090/S0002-9947-1967-0218500-1, Trans. Amer. Math Soc. 128 (1967), 103-111. (1967) Zbl0185.12002MR0218500DOI10.1090/S0002-9947-1967-0218500-1
  3. J. A. Clarkson, 10.1090/S0002-9904-1947-08757-7, Bull. Amer. Math. Soc. 53 (1947), 124-125. (1947) Zbl0032.27102MR0019712DOI10.1090/S0002-9904-1947-08757-7
  4. H. T. Croft, A note on Darboux continuous functions, J. London Math. Soc. 38 (1963), 9-10. (1963) MR0147588
  5. A. Denjoy, Sur une propriete des fonctions derivees, Enseignement Math. 18 (1916), 320-328. (1916) 
  6. С. Goffman, D. Waterman, 10.1090/S0002-9939-1961-0120327-6, Proc. Amer. Math. Soc. 12(1961), 116-121. (1961) Zbl0096.17103MR0120327DOI10.1090/S0002-9939-1961-0120327-6
  7. J. S. Lipiński, Sur la classe 2 ' , Časopis Pěst. Mat. 93 (1968), 222-226. (1968) MR0233940
  8. L. Mišík, Über die Klasse 2 , Časopis Pěst. Mat. 91 (1966), 389-393. (1966) MR0231950
  9. L. Mišík, Über die Funktionen der ersten Baireschen Klasse mit der Eigenschaft von Darboux, Mat. Fyz. Časopis SAV 14 (1964), 44-48. (1964) MR0181719
  10. L. Mišík, Über die Eigenschaft von Darboux und einigen Klasse von Funktionen, Rev. Roum. Math. Pures et Appl. 11 (1966), 411 - 430. (1966) MR0202940
  11. S. N. Mukhopadhyay, On a certain property of the derivative, Fund. Math. 67 (1970), 279-284. (1970) Zbl0193.35701MR0259040
  12. С. J. Neugebauer, 10.1090/S0002-9947-1963-0148811-6, Trans. Amer. Math. Soc. 107(1963), 30-37. (1963) Zbl0112.04003MR0148811DOI10.1090/S0002-9947-1963-0148811-6
  13. S. Saks, Theory of the Integral, 1937. Zbl0017.30004
  14. T. Šalât, Remarks on Denjoy property and 2 ' property of real functions, Časopis Pěst. Mat. 96(1971), 391-397. (1971) MR0302830
  15. T. Swiatkowski, On the conditions of monotonicity of functions, Fund. Math. 59 (1966), 189-201. (1966) Zbl0143.07406MR0199324
  16. L. E. Snyder, 10.1090/S0002-9939-1966-0186768-0, Proc. Amer. Math. Soc. 17(1966), 115-123. (1966) Zbl0142.30501MR0186768DOI10.1090/S0002-9939-1966-0186768-0
  17. Z. Zahorski, Sur la premiere derivee, Trans. Amer. Math. Soc. 69 (1950), 1 - 54. (1950) Zbl0038.20602MR0037338

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.